# SDR CA060504002

- Difficulty date: March 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 23,179 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2730 · Elevator Control System
- Part: Drive Assy
- Part number: 4006719904
- Condition: Failed
- Location: Elevator Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

CLIMB TO FL 120, AT FL 085 COMMUNICATION ESTABLISHED WITH APPROACH, AND INSTRUCTED TO MAINTAIN FL 080.  CAPT TOLD GO TO DESCENT AND MAINTAIN 080, AUTOPILOT WAS ENGAGED, CAPT REALIZED A/C WAS STILL CLIMBING AND THE WHEEL TRIM WAS TRIMMING FULL NOSE-UP, FO PUSHING ON CONTROL COLUMN, CAPT IMMEDIATELY DISENGAGE AUTO-PILOT, RESULT WAS A SUDDEN PITCH ATTITUDE CHANGE, A/C STARTED TO VIBRATE AND A VERY SCARY MOVEMENT OF A/C FOLLOWED.  FLT RESUMED NORMALLY AFTERWARD, AND LANDED SAFELY AT AIRPORT. THE FOLLOWING WAS CARRIED OUT TO T/S & RECTIFY SNAG.  AUTO-PILOT FUNCTION CHECKED, FOUND TOUCH CONTROL STEERING NOT WORKING.  AUTO-PILOT COMPUTER REPLACED, ELEVATOR SERVO REPLACED, AS PER MM 22-10-00.  AUTO-PILOT FUNCTION CHECK
